# SDR AALA202305021780

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N448AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10738
- Aircraft time: 4,659 hours, 1,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS JUMPSEAT 1L INBOARD FLASHLIGHT FAILS TEST. MAINTENANCE REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-60-00.
